MathSciNet Relay Station
MathSciNet bibliographic data
MR728933 (85f:11044) 11H55 (11E12 11N37)
Golubeva, E. P. The length of a period of quadratic irrationality. (Russian) Mat. Sb. (N.S.) 123(165) (1984), no. 1, 120–129.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement